On general best proximity pairs and equilibrium pairs in free abstract economies

By Won Kyu Kim, S. Kum, Kyoung Hee Lee. 2008

74 citations recorded by the source corpus.

Abstract In this paper, using Lassonde’s fixed point theorem for Kakutani factorizable multifunctions and Park’s fixed point theorem for acyclic factorizable multifunctions, we will prove new existence theorems for general best proximity pairs and equilibrium pairs for free abstract economies, which generalize the previous best proximity theorems and equilibrium existence theorems due to Srinivasan and Veeramani [P.S. Srinivasan, P. Veeramani, On best approximation pair theorems and fixed point theorems, Abstr. Appl. Anal. 2003 (1) (2003) 33–47; P.S. Srinivasan, P. Veeramani, On existence of equilibrium pair for constrained generalized games, Fixed Point Theory Appl. 2004 (1) (2004) 21–29], and Kim and Lee [W.K. Kim, K.H. Lee, Existence of best proximity pairs and equilibrium pairs, J. Math. Anal. Appl. 316 (2006) 433–446] in several aspects.

Subfields: Computational Theory and Mathematics, Economics and Econometrics

View Paper: https://www.semanticscholar.org/paper/86587ca60e3b34487591ffc68109dce2ca8f917a

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Computational Theory and Mathematics

  1. Naseer Shahzad
  2. S. Sadiq Basha
  3. Nawab Hussain
  4. G. Jungck

In Economics and Econometrics

  1. S. Sadiq Basha
  2. Naseer Shahzad

Citations in the corpus